| Catalog Number |
DWG401 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Muscle/Tendon Damage (4532); Implant Pain (4561)
| Date of Event |
04/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient suffered a rotator cuff tear (significant / not present pre-op)- patient has been experiencing pain consistent with rotator cuff pathology.X-rays show superior humeral mitigation also consistent with rotator cuff pathology.
Additional Manufacturer Narrative
Additional device used.(b)(6), humeral head.Based on the available information the device remains implanted therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device remains implanted in patient.